Doctor insights on:
Stomach Pain Taking
Could be ulcer: Epigastric pain which is the tip of your stomach could mean either ulcer or gastritis stay on liquid or light diet take either Prilosec or zantac (ranitidine) from over the counter with some anti acid make sure your bowels moving ok no constipation if your symptoms does not improve your doctor should referred you for upper endoscopy it could be your gallbladder as well your doctor could determined that. ...Read more
I took 3 500mg paractemol straight after eachother killed will stomach pain before taking them i've eaten now and feel abit sleepy?
Go to the ER: Paracetamol is the most common cause of poisoning. To be on the safe side, go now to an emergency room. If you have just taken it, they will give you aactivated charcoal to neutralize the medicine in your stomach. It can cause severe liver disease that will be prevented if they give you a drug called acetylcysteine. Please go now! ...Read more
Stomach pain started taking mega men sport from GNC a week ago, developed pain in my stomach. Pain is basically dull to sharp in the right side. Dull pain is all across. Is it something in the mega men
Try : Try a test. Stop taking your supplement for a week and see how you feel. Then restart it. If the supplement is causing you the problem then you should feel well the week you are off of it, and the sympoms will recur when you restart it. ...Read more
Yes: They are safe to take together.Get a more detailed answer ›
I had some severe stomach pain while taking motrin 800. Will Medrol (methylprednisolone) dose pack give me same trouble?
Was taking Dicyclomine and Omeprazole for stomach pain. Stopped taking, and later the same night have stomach flu/diahrea. Coincidence or from meds?
Hard to tell: The doctor who prescribed these drugs needs to diagnose you first before he treats you. Dicyclomine is an antispasmodic, and omeprazole reduces the concentration of stomach acid. Omeprazole can have diarrhea as an adverse effect, but I don't think this is the culprit. How do you know you have "stomach flu?" I need more information to diagnose you properly before treating you. ...Read more
I'm getting stomach pain after taking sips of water. I also have some muscle pain in my neck and back and shortness of breath?
Pain: You should go to the ER right away to get it checked out ...Read more
13 yr old-w/concussion october taken Advil daily - now stomach pain is bad taking Prilosec for GERD not helping. GI doc Tues-Can she also take Zantac (ranitidine)?
ABDOMINAL PAIN.: Erytromycin related antibiotics can cause stomach distress but that shold stop soon.If symptoms are still persistent you need evaluation to rule out peptic ucler disease and gall stones. ...Read more
My frequent constapation gets better and comes back could that be from IBS along with the mild stomach pain I have been taking probiotics and fiber?
Yes: For ibs with constipation predominance, Linzess is a great new drug...Like an anti-depressant for your bowels. Miralax (polyethylene glycol) is also nice and safe, just mix 1 capful into any non-carbonated liquids. It just draws water into the stool to actually "soften" things. Regular "softeners" don't help much. Always drink plenty of water and eat veggies with natural fiber. Good luck! ...Read moreSee 1 more doctor answer
Is naproxen/nsaids causing stomach pain? I've been taking it for 4mos and Goodys powder for about 7 atleast 3-4x a day.It never bothered me until now.
NSAID's likely: There are many contributors to gastric problems including: foods, dysmotility, pregnancy, smoking, nsaids, drugs, alcohol, stress, H.pylori infection to name a few. In cases such as yours, stopping the NSAIDs & aspirin should help. Adding a PPI (e.g. Prilosec, Prevacid, (lansoprazole) Nexium) may speed recovery. ...Read more
Why am I having breakthrough bleeding and stomach pain while I'm taking birth control pills. The breakthrough bleeding lasted about 4 days and stopped. I k ow I took a pill a day. Could it be pregnanc?
Breakthrough bleed: Breakthrough bleeding (bleeding at the wrong time) is very common on birth control. It happens in about 1/3 of users. Its no big deal and usually self corrects over time. If you are not satisfied or it continues to happen then consider using a different birth control method. It is a common side effect and does not mean something is wrong or that the pill is not working. Take a test if concerned ...Read more
I have stomach pain caused by a few time use of nsai drug. Even though I stopped taking the med 4-5 days ago, I still have pain. Any suggestions?
I have been taking fit affinity for 3 days. 2 pills when i wake up each day only. i just started having stomach pain today and am going to stop taking?
Hope you are doing great i am suffering from stomach pain it almost 9 month i am taking different medicine from different doctors but still s?
Several causes: cannot be covered in this limited platform with the little information you provided, I can see the frustration: been to different doctors and tried different medications at no avail, your option is to find a good qualified gastroenterologist to help you out, good luck ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Stomach pain while taking antibiotics
- Stomach pain after taking acetaminophen
- Stomach pain after taking probiotics
- Ask a doctor a question free online
- Severe stomach pain after taking ipill
- Does stomach pain after taking unwanted 72?
- Severe stomach pain when taking maca root
- Stomach pain after taking naproxen sodium
- Talk to a gastroenterologist online